Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes vertigo, nausea and fatigue when diagnosed with low blood pressure?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1434 Questions
Question
I have been feeling dizzy (vertigo), nauseaous and very fatigued since Thursday. I feel ok when laying down. I measured my bloodpressure this morning (86/59).
Fri, 18 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 2 hours later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I understand your concern and would like to tell you that your symptoms are due to low blood pressure. Ideally the blood pressure should stay above 100-110/70 mmHg

It's advisable that you should get an echocardiogram done to rule out any valvular pathology that can cause low bp. Also for you are taking any antihypertensive medicine then you have to stop it for sometime.

To relieve your current symptoms you should increase your daily water intake as well as increase dietary salt intake to improve blood pressure. Also you can take two to three cups of hot coffee daily.

I hope this information will answer your query and will be helpful.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor